• Tenorlass Tenorlass
    October 25, 2009
    Is there a substitute medication to Strattera? Insurance won't cover it in 2010.
    Tenorlass Tenorlass
    October 25, 2009

    Just need to know if there is a generic in particular that can be substituted for Strattera?  I am so glad I found this site.  I don't feel so alone now. Smile

    READ MORE

FROM OUR EXPERTS

  • Eileen Bailey
    Health Guide
    October 26, 2009
    Eileen Bailey
    Health Guide
    October 26, 2009

    Thank you for your question and welcome to ADHDCentral.com. I am glad you found this site and no longer feel so alone. I hope you take some time to look around, there is a lot of information on living with ADHD. Please also, post a blog and tell us about you and your story, share some of what you have learned by answering other posts and questions. We are glad you have joined us.

     

    As far as your question, Strattera is under a U.S. patent until 2017, so no generic is available in the U.S., although generics are available in other countries.

     

    There are many different medications for ADHD and you may be able to find another medication that works for you. You can find additional information:


    ADHD Drug Information


    ADHD Medication

     

    Eileen

     

     

    • Betsy
      November 01, 2009
      Betsy
      November 01, 2009

      Thank you for your kind reply to my question.  I have made an appointment with my doctor to find an answer.  I am a senior, and finally know why I am a little different. Smile  I have purchased an Medicare supplement, but still worried about Part D.

      READ MORE

FROM OUR COMMUNITY

You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.